MathSciNet Relay Station
MathSciNet bibliographic data
MR242483 90.50 (54.00)
Scarf, Herbert The approximation of fixed points of a continuous mapping. SIAM J. Appl. Math. 15 1967 1328–1343.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement